Numéro
J. Phys. I France
Volume 4, Numéro 5, May 1994
Page(s) 801 - 814
DOI https://doi.org/10.1051/jp1:1994176
DOI: 10.1051/jp1:1994176
J. Phys. I France 4 (1994) 801-814

The semi-empirical construction of solitons using ordinary time-dependent nonlinear oscillations

E. Gluskin

Electrical Engineering Department, Ben-Gurion University of the Negev, Beer-Sheva, 84105 Israel and The Applied Electrical Engineering Program, The College of Judea and Samaria, Ariel, B.P. 3, Israel


(Received 29 October 1992, revised 20 December 1993, accepted 11 January 1994)

Abstract
The soliton-type solutions of a nonlinear wave equation and some nonlinear oscillations described by an ordinary equation are considered and compared. A ` construction" of the solitons from the oscillatory pulses of a lumped, periodically driven Eectrical circuit, using additionally a given dispersion law of a physical medium is suggested, which leads te, some predictions regarding solitary waves and some interesting points for analysis.



© Les Editions de Physique 1994

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.